# SDR AALA202202153270

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 22,796 hours, 10,653 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cap
- Condition: Misinstalled
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BLEED 1 AND 2 FAULT AFTER TAKEOFF. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO PHL LANDING SAFELY. FOUND INCORRECT PROCEDURE ON MODIFICATION 3619Y005 (REMOVAL OF SENSE LINE BETWEEN PRESSURE REGULATING VALVE AND GIMBAL DUCT, ON BOTH ENGINES) ITEM 2A5 WITCH INDUCED BLEED 1 AND 2 FAULT ON BOTH ENGINES. CORRECTED PROCEDURE 2A5 AS REQUIRED.
